Cyclotomic matrices over the Eisenstein and Gaussian integers

Gary Greaves

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We classify all cyclotomic matrices over the Eisenstein and Gaussian integers, that is, all Hermitian matrices over the Eisenstein and Gaussian integers that have all their eigenvalues in the interval [−2,2].

Original languageEnglish
Pages (from-to)560-583
Number of pages24
JournalJournal of Algebra
Volume372
DOIs
Publication statusPublished - 2012 Dec 15
Externally publishedYes

Keywords

  • Cyclotomic matrices
  • Eisenstein integers
  • Gaussian integers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Cyclotomic matrices over the Eisenstein and Gaussian integers'. Together they form a unique fingerprint.

Cite this